# SDR HNAA2022042000167

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 49,146 hours, 46,162 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO MODE SELECTED CABIN ALT CLIMBED WOULD NOT REGULATE PRESSURIZATION.  MANUAL MODE WAS NOT SELECTED. C/W TASK 21-31-03-040-800-A.  ROA
REACTIVATED EOV IAW AMM TASK 21-31-03-440-801-A. R/R'D PRESS DIGITAL CONTROLLER IAW AMM 21-31-01-04. OPS CK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME CLEAR MEL.
